# SDR QXEA2014122901112

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 18,403 hours, 19,777 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROPELLER DE-ICE CAUTION ILLUMINATED.  RETURNED TO FIELD. LANDING UNEVENTFUL. ACCOMPLISHED RESET PROCEDURE IAW FSM PROPELLER  DEICE RESET PROCEDURE.  PROPELLER DE-ICE CAUTION EXTINGUISHED.  RETURNED TO SERVICE.
